# SDR USAA950015

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AU
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21975
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE LEFT EMERGENCY EXIT OVERWING LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY AT EMERGENCY EXIT ROW.  (W)
